# SDR SWIA202054249

- Difficulty date: October 19, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Part number: 601R383431
- Condition: Chafed
- Location: E/E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SURROUND, LT DOOR STOP BRACKET IS CHAFED, MARKED.  C-CHECK RO 11/21/2020.  REMOVED CHAFED AND REPLACED WITH NEW LT FORWARD DOOR STOP BRACKET FOR AVIONICS DOOR, REF 200 SRM.  OPERATIONS CHECK GOOD.
